I know stomach pain and also ringing in the ears can mean an ASA toxicity. Watch for bleeding tendencies-bruising, black or bloody stools, bleeding gums, nosebleeds. Also, burning pain in the throat/stomach, confusion, mental/mood changes, fainting, weakness, fever, rapid breathing, change in the amount of urine, seizures, loss of consciousness can all be signs of toxicity. If you or someone you know has taken an overdose of ASA you should call Poison Control. US residents can call the US National Poison Hotline at 1-800-222-1222. Canada residents can call a provincial poison control center.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Mar 2011 • 2 answers
Nonalcoholic Fatty Liver Disease - Hi I'm new to this group... I'm a 38 year old wife and of 2 kids?
Posted 11 Jul 2011 • 3 answers
Posted 1 Mar 2013 • 7 answers
Posted 21 May 2013 • 1 answer
Posted 21 Apr 2015 • 3 answers